Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal subalgebras of group-algebras


Author: John Wermer
Journal: Proc. Amer. Math. Soc. 6 (1955), 692-694
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073948-0
MathSciNet review: 0073948
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    G. W. Mackey, Commutative Banach algebras, Lecture notes (multigraphed), Harvard University, 1952, ed. by A. Blair, p. 95. R. Arens and I. M. Singer, to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

Article copyright: © Copyright 1955 American Mathematical Society